Alert archive / Florida / High Surf Advisories in 2013

High Surf Advisory 2, NWS Melbourne, FL

May 3, 2013Volusia County, Florida

NWS Melbourne, FL issued this high surf advisory at May 3, 2013, 4:21 AM EDT for Volusia County, Florida. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 3, 2013, 4:21 AM EDT (08:21 UTC)
Expired
May 4, 2013, 4:00 AM EDT
In force
24 hr
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WHUS42 KMLB 030821
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EDT FRI MAY 3 2013

...HIGH SURF AND DANGEROUS RIP CURRENTS...

FLZ047-141-147-040800-
/O.NEW.KMLB.SU.Y.0002.130503T0821Z-130504T0800Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
421 AM EDT FRI MAY 3 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WAVES AND SURF...LONG PERIOD NORTHEAST SWELLS WILL BUILD WAVE
  HEIGHTS TO 11 TO 13 FEET IN THE OPEN ATLANTIC THIS AFTERNOON AND
  TONIGHT. THIS WILL CAUSE HAZARDOUS BREAKING WAVES IN THE SURF
  ZONE ALONG WITH STRONG AND DANGEROUS RIP CURRENTS.

* TIMING...LARGE BREAKING WAVES WILL IMPACT THE BEACHES THROUGH
  TONIGHT. THE PEAK BREAKERS SHOULD OCCUR THIS AFTERNOON AND
  TONIGHT...REACHING 5 TO 7 FEET NEAR THE BEACHES.

* IMPACTS...HEAVY BREAKING WAVES CAN KNOCK YOU DOWN AND MAKE YOU
  SUSCEPTIBLE TO SEAWARD FLOWING RIP CURRENTS. YOU CAN ALSO BE
  SWEPT OFF JETTIES INTO TURBULENT WATERS. MINOR BEACH EROSION IS
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


SEDLOCK
1 follow-up statement
280 
WHUS42 KMLB 040820
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
420 AM EDT SAT MAY 4 2013

...CONTINUED HIGH SURF AND DANGEROUS RIP CURRENTS...

FLZ047-141-147-050000-
/O.EXP.KMLB.SU.Y.0002.000000T0000Z-130504T0800Z/
/O.NEW.KMLB.SU.Y.0003.130504T0820Z-130505T0000Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
420 AM EDT SAT MAY 4 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WAVES AND SURF...LONG PERIOD NORTHEAST SWELLS WILL BUILD WAVE
  HEIGHTS TO 11 TO 13 FEET IN THE OPEN ATLANTIC TODAY AND INTO
  EARLY EVENING. THIS WILL CAUSE HAZARDOUS BREAKING WAVES IN THE
  SURF ZONE ALONG WITH STRONG AND DANGEROUS RIP CURRENTS.

* TIMING...LARGE BREAKING WAVES WILL IMPACT THE BEACHES INTO
  TONIGHT. THE PEAK BREAKERS SHOULD OCCUR THIS AFTERNOON AND
  TONIGHT...REACHING 5 TO 7 FEET NEAR THE BEACHES.

* IMPACTS...HEAVY BREAKING WAVES CAN KNOCK YOU DOWN AND MAKE YOU 
  SUSCEPTIBLE TO SEAWARD FLOWING RIP CURRENTS. YOU CAN ALSO BE 
  SWEPT OFF JETTIES INTO TURBULENT WATERS. MINOR BEACH EROSION 
  IS EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

FLZ054-059-064-050000-
/O.NEW.KMLB.RP.S.0006.130504T0820Z-130505T0000Z/
INDIAN RIVER-ST. LUCIE-MARTIN-
420 AM EDT SAT MAY 4 2013

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT THROUGH THIS EVENING. 

* TIMING...WHILE RIP CURRENTS WILL BE OCCURRING ALL DAY...THE
  HIGHEST THREAT WILL BE IN THE MORNING...CENTERED AROUND THE
  TIMES OF LOW...OR OUTGOING TIDE.

* IMPACTS...SWELL CONDITIONS SUPPORT STRONG AND DANGEROUS RIP
  CURRENTS. RIP CURRENTS MAY BE LIFE-THREATENING TO ANYONE
  ENTERING THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at May 3, 3:45 AM EDT, 36 minutes earlier.

Area forecast discussion, May 3, 3:45 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 AM EDT FRI MAY 3 2013

.DISCUSSION...

...POTENTIAL FOR STRONG WINDS AND FLOODING ALONG NORTH COAST...

TODAY-TONIGHT...MAIN ISSUE IS EVOLUTION OF BROAD AREA OF LOW
PRESSURE OVER THE SOUTHEAST GULF...AND THE RESULTANT WIND/RAINFALL.
THE 00Z GFS/NAM SHOW REDEVELOPMENT OF THE LOW VICINITY OF THE
TREASURE/SPACE COAST THIS AFTERNOON AND EVENING...SIGNIFICANTLY
CRANKING UP THE LOW LEVEL WINDS. THE SOLUTIONS ARE AFFECTED BY
CONVECTIVE FEEDBACK...BUT LOOK EERILY SIMILAR TO THE OCT 2011
STORM THAT AFFECTED THE EAST CENTRAL FLORIDA COAST. WILL NOT GO
WITH SUCH A STRONG SOLUTION BUT TO BE ON THE SAFE SIDE...THINK
THAT A WIND ADVISORY WOULD BE PRUDENT ALONG OUR NORTH COAST. WILL
ALSO GO WITH A LAKE WIND ADVISORY FARTHER INLAND...ORANGE...SEMINOLE
AND INLAND VOLUSIA.

WITH RESPECT TO RAINFALL...THE HEAVIEST AMOUNTS SHOULD BE FROM
AROUND CAPE CANAVERAL NORTH WHERE ONSHORE FLOW WILL BE STRONGEST
AND MOST PERSISTENT. DUE TO THE POSSIBILITY OF A VERY DYNAMIC
EVENT UNFOLDING...WILL GO WITH A FLOOD WATCH FOR COASTAL VOLUSIA
AND NORTH BREVARD COUNTY.

THE BUILDING SEAS WILL NECESSITATE A HIGH SURF ADVISORY FOR
BREVARD/VOLUSIA.

SAT...THE WEAK SURFACE LOW SHOULD MEANDER OFFSHORE CENTRAL/SOUTH
FLORIDA. HIGH PRESSURE RIDGING WILL REMAIN SITUATED ALONG THE
EASTERN SEABOARD. THIS WILL CREATE A TIGHT PRESSURE GRADIENT AT
LEAST FROM ORANGE COUNTY-NORTH BREVARD COUNTY NORTHWARD RESULTING
IN BREEZY NORTHEAST/EAST- NORTHEAST WINDS AND INCREASING LOW-LEVEL
CONVERGENCE...ESPECIALLY NEAR THE COAST. ALOFT...A RATHER LARGE
UPPER LEVEL LOW WILL SPIN ACROSS THE GULF COAST STATES. SHOWER AND
ISOLATED STORM CHANCES WILL REMAIN ABOVE AVERAGE. WILL KEEP LIKELY
POPS...60 PERCENT...ACROSS NORTH BREVARD AND COASTAL VOLUSIA
COUNTIES WITH 40 TO 50 PERCENT POPS ELSEWHERE. THE HEAVY RAIN
THREAT WILL CONTINUE ESPECIALLY FOR THE HIGHER POP AREAS ALONG THE
COAST.

SUN...THE UPPER LEVEL LOW WILL CONTINUE TO MOVE SLOWLY EASTWARD
DURING THIS TIME ALONG THE GULF COAST AND ACROSS NORTH FLORIDA.
COOLER AIR ALOFT AT 500 MB -12C TO -14C WILL PASS ACROSS THE
COVERAGE WARNING AREA. A WEAK FRONTAL BOUNDARY ASSOCIATED WITH A
DEVELOPING WEAK SURFACE LOW PRESSURE AREA OVER THE SOUTHEAST U.S.
WILL APPROACH FROM THE WEST DURING THE DAY. DRIER AIR IS FINALLY
FORECAST TO MOVE INTO THE AREA AND WILL KEEP POPS AT 20 PERCENT FOR
MOST PLACES...EXCEPT 30 PERCENT ALONG THE VOLUSIA-NORTH BREVARD
COASTS.

MON-THU...THE AFOREMENTIONED UPPER LEVEL LOW BEGINS TO SLOWLY MOVE
UP THE EASTERN SEABOARD EARLY IN THE WEEK AND GRADUALLY WEAKENS. AT
THE SURFACE THE WEAK AREA OF LOW PRESSURE WILL FOLLOW SUIT WITH ITS
UPPER COUNTERPART AND SLOWLY WORK ITS WAY NORTHWARD THROUGH MID
WEEK. DRIER WESTERLY FLOW WILL RESULT ACROSS THE AREA...BUT WILL
HOLD ONTO ONE MORE DAY WITH POPS AROUND 20 PERCENT FOR MON AS A
REINFORCING WEAK SURFACE TROUGH AND SUBTLE WEAK WAVES ALOFT MAY
ALLOW FOR AN ISOLATED SHOWER OR STORM. WILL NOT MENTION RAIN CHANCES
PAST MON RIGHT NOW...THOUGH THE GFS MODEL DOES SHOW ANOMALOUSLY LOW
HEIGHTS AND GENERATES LIGHT RAINFALL AMOUNTS EACH DAY. ALONG WITH
THE DRYING...TEMPERATURES WILL BE KNOCKED DOWN A FEW DEGREES AND
SHOULD BE A FEW DEGREES BELOW NORMAL.

&&

.AVIATION...
EXPECT THE MOST WIDESPREAD COVERAGE OF RAINFALL TO OCCUR FROM
KTIX-KDAB. THE ACTIVITY SHOULD SPREAD INLAND TOWARDS ALL OF THE
INTERIOR TERMINALS DURING LATE MORNING TO EARLY AFTERNOON. MAINLY
MVFR EXPECTED BUT SOME IFR CEILINGS AND VISIBILITIES SHOULD OCCUR
ESPECIALLY ALONG THE COAST. THE SOUTHERN TERMINALS SHOULD HAVE
MORE INTERMITTENT MVFR CONDITIONS...BUT SHOWERS MOVING ONSHORE
THIS MORNING AND POSSIBLE AFTERNOON STORMS WILL BE CAPABLE OF
PRODUCING IFR.

THE OTHER ITEM THAT WOULD BE OF CONCERN IS GUSTY WINDS. THINK THAT
THE STRONGEST WINDS WILL BE ALONG THE COAST FROM ABOUT KTIX-
KDAB...WITH GUSTS TO 25 KNOTS OR EVEN GREATER POSSIBLE. GUSTY
WINDS ARE ALSO POSSIBLE AT THE INTERIOR TERMINALS. THESE GUSTS MAY
NOT BE FREQUENT ALL DAY...DUE TO SOME RAIN COOLING/STABILIZATION...
BUT THERE IS A POSSIBILITY FOR A QUITE DYNAMIC DAY WEATHERWISE AND
WINDS MAY BECOME GUSTY VERY QUICKLY.

&&

.MARINE...
TODAY-TONIGHT...WINDS LOOK TO BE REACHING ADVISORY LEVELS OVER ALL
OF THE WATERS AT THE PRESENT TIME. THE MODELS INDICATE A SURFACE
LOW DEVELOPING ALONG THE SPACE/TREASURE COAST TODAY AND POSSIBLY
LIFT A LITTLE TO THE NORTH...WHICH WILL CRANK UP WINDS TO ITS
NORTH...BUT WINDS SHOULD DROP OFF A BIT IN THE SOUTHERN WATERS.
STILL...SEAS SHOULD BE 5-7 FEET OR HIGHER IN THE SOUTH SO WILL NOT
CHANGE THE CURRENT ADVISORY WHICH GOES THROUGH THE PERIOD.

DUE TO A POTENTIAL FOR WINDS STRENGTHENING SIGNIFICANTLY AND
QUICKLY...HAVE EXTENDED THE GALE WARNING SOUTHWARD TO CAPE
CANAVERAL AND ALSO WILL INCLUDE THE NEARSHORE ZONES.

SAT...HAZARDOUS MARINE CONDITIONS CONTINUE WITH A FAIRLY TIGHT
PRESSURE GRADIENT NORTHWARD ACROSS THE WATERS AND SMALL CRAFT
ADVISORIES OVER ALL 6 MARINE LEGS. SHOWER AND STORM CHANCES WILL
REMAIN ELEVATED DURING THE DAY. SEAS BUILDING TO 12 FEET NORTH OF
THE CAPE OFFSHORE.

SUN...THE PRESSURE GRADIENT WEAKENS SLIGHTLY THOUGH WINDS LIKELY TO
AVERAGE AROUND 15 KTS WITH SEAS STILL ELEVATED. SCA'S/SCEC'S WILL
LIKELY BE ONGOING FOR MUCH OF THIS PERIOD. PRECIPITATION CHANCES
WILL START TO WANE ON THIS DAY.

MON-TUE...MAINLY A WESTERLY FLOW 10-15 KTS INTO EARLY NEXT WEEK.
SEAS WILL CONTINUE TO SLOWLY SUBSIDE. DRIER AIR WILL INFILTRATE THE
AREA...THOUGH WILL KEEP A SMALL RAIN CHANCE GOING INTO MON.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  67  79  66 /  70  60  60  40
MCO  80  65  83  65 /  70  50  50  30
MLB  79  65  82  69 /  60  50  50  30
VRB  81  64  82  68 /  60  50  50  30
LEE  80  64  82  64 /  70  40  50  30
SFB  79  65  82  66 /  70  50  50  30
ORL  80  66  83  66 /  70  50  50  30
FPR  83  63  81  68 /  60  50  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL VOLUSIA-NORTHERN
     BREVARD.

     HIGH SURF ADVISORY UNTIL 4 AM EDT SATURDAY FOR COASTAL VOLUSIA-
     NORTHERN BREVARD-SOUTHERN BREVARD.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR COASTAL VOLUSIA-NORTHERN BREVARD.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR INLAND VOLUSIA-ORANGE-SEMINOLE.

AM...SMALL CRAFT ADVISORY FROM 4 AM TO 8 PM EDT SATURDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     GALE WARNING UNTIL 4 AM EDT SATURDAY FOR COASTAL WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     OUT 20 NM-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING FROM 10 AM THIS MORNING TO 4 AM EDT SATURDAY FOR
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...LASCODY
LONG TERM....SEDLOCK
Hazardous weather outlook, May 2, 9:28 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
928 PM EDT THU MAY 2 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-031030-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
928 PM EDT THU MAY 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
LOW LEVEL SOUTH TO SOUTHEAST FLOW WILL INCREASE INTO TONIGHT WITH
RAINBANDS AND POSSIBLY A FEW EMBEDDED THUNDERSTORMS MOVING ONSHORE
NORTH OF THE CAPE OVERNIGHT. MAIN THREAT FROM THIS ACTIVITY WILL
BE DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL.

.FLOOD IMPACT...
PERSISTENT RAINBANDS WILL DEVELOP OVER THE COASTAL WATERS TONIGHT
AND WILL MOVE ONSHORE...MAINLY ACROSS AREAS NORTH OF THE CAPE.
THIS ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE PERIODS OF
MODERATE TO HEAVY RAINFALL WHICH MAY LEAD TO MINOR LOCALIZED
FLOODING ALONG THE VOLUSIA AND NORTHERN BREVARD COAST.

.WIND AND SEA IMPACT...
AN INVERTED TROUGH OVER CENTRAL FLORIDA WILL SHIFT WESTWARD
TONIGHT WITH ELEVATED SOUTHEAST WINDS PRODUCING HAZARDOUS BOATING
CONDITIONS OVER THE COASTAL WATERS. WIND SPEEDS UP TO 20 TO 25
KNOTS ARE EXPECTED OVER THE WATERS WITH FREQUENT GUSTS TO GALE
FORCE OFFSHORE OF VOLUSIA COUNTY. THIS WILL BUILD SEAS UP TO 7 TO
10 FEET AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE CHANCE FOR SHOWERS AND STORMS WILL REMAIN WELL ABOVE NORMAL
THROUGH SATURDAY. LOCALLY STRONG STORMS WILL BE POSSIBLE EACH
AFTERNOON WITH GUSTY WINDS...FREQUENT LIGHTNING...AND FLOODING
RAINS.

STRONG ONSHORE FLOW AND BUILDING SEAS WILL CONTINUE TO PRODUCE
HAZARDOUS BOATING CONDITIONS THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 10:25 PM EDTGale WarningMLB30 hr
May 2, 10:25 PM EDTSmall Craft AdvisoryMLB54 hr
May 3, 3:57 AM EDTLake Wind AdvisoryMLBOrange, Seminole, Volusia6 hr
May 3, 3:57 AM EDTWind AdvisoryMLBVolusia24 hr
May 3, 4:03 AM EDTFlood WatchMLBVolusia24 hr
May 3, 4:56 AM EDTSmall Craft AdvisoryMLB47 hr
May 3, 4:56 AM EDTSmall Craft AdvisoryMLB47 hr
May 3, 2:26 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia94 min
May 3, 2:32 PM EDTSpecial Weather StatementMLBSeminole43 min
May 3, 3:12 PM EDTSpecial Weather StatementMLBSeminole48 min
May 3, 3:43 PM EDTSpecial Marine WarningMLB107 min
May 3, 4:22 PM EDTSpecial Weather StatementMLBSeminole38 min
May 3, 5:54 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie66 min
May 3, 6:08 PM EDTAreal Flood AdvisoryMLBLake, Orange52 min
May 3, 6:17 PM EDTSpecial Marine WarningMLB88 min

Nearby

High Surf Advisories in Florida, 2013Every high surf advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.